# SDR UPS97222084

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SP.   RIGHT MLG TRUNNION FITTING HAS 4 EACH OUT OF ROUND HOLES AT LOWER REAR SPAR STA. 224.5.  HOLES GO THROUGH FITTING, LOWER REAR SPAR AND REAR SPAR WEB.  ITEM FOUND WHEN FITTING WAS REMOVED FOR FUEL LEAK.  OVERSIZED HOLES IAW DHC SK-906-848.   REF. ENRG FILE NR 727-57-1786.
